# SDR SWIA202156448

- Difficulty date: January 29, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 601R3180311
- Condition: Corroded
- Location: Pass Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FWD FORMER FS311.75 IS CORRODED.  (C-CHECK) RO 2/25/2021.  REMOVED AND INSTALLED NEW PAX DOOR FORMER FS311.75. REF: CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, AND DRAWING 601R31702 REV N / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME.
